RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1973, Volume 12, Number 2, Pages 232–240 (Mi al1380)  

This article is cited in 3 scientific papers (total in 3 papers)

Certain algorithmic questions for metabelian groups

E. I. Timoshenko


Full text: PDF file (326 kB)

Bibliographic databases:
UDC: 519.45
Received: 01.02.1973

Citation: E. I. Timoshenko, “Certain algorithmic questions for metabelian groups”, Algebra Logika, 12:2 (1973), 232–240

Citation in format AMSBIB
\Bibitem{Tim73}
\by E.~I.~Timoshenko
\paper Certain algorithmic questions for metabelian groups
\jour Algebra Logika
\yr 1973
\vol 12
\issue 2
\pages 232--240
\mathnet{http://mi.mathnet.ru/al1380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0422437}


Linking options:
  • http://mi.mathnet.ru/eng/al1380
  • http://mi.mathnet.ru/eng/al/v12/i2/p232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Roman'kov, “Primitive elements of free groups of rank 3”, Math. USSR-Sb., 73:2 (1992), 445–454  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Romankov, “Diofantova kriptografiya na beskonechnykh gruppakh”, PDM, 2012, no. 2(16), 15–42  mathnet
    3. E. I. Timoshenko, “The commutator width of elements in a wreath product of free abelian groups”, Siberian Math. J., 54:5 (2013), 926–930  mathnet  crossref  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021